# SDR AALA202012049005

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 62,384 hours, 23,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL.  SERVICED R2 EMERGENCY EXIT DOOR ASSIST BOTTLE, PER AMM 52-22-00-614-002A.
